# SDR DALA2016031702173

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 67,778 hours, 18,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 3 FLAP BALLSCREW CORRODED.  BALL SCREW ASSY INSTALLED ON AMDS CARD.
